# SDR DALA2018090605514

- Difficulty date: September 3, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 49,156 hours, 34,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER IS MISSING AT INTERIOR LOCATION 600. INSTALLED LENS. CHECKS GOOD.
